English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Criteria for equidistribution of solutions of word equations on SL(2)

MPS-Authors
/persons/resource/persons234909

Bandman,  Tatiana
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235635

Kunyavskii,  Boris
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Bandman_criteria_oa_2013.pdf
(Any fulltext), 250KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bandman, T., & Kunyavskii, B. (2013). Criteria for equidistribution of solutions of word equations on SL(2). Journal of Algebra, 382, 282-302. doi:10.1016/j.jalgebra.2013.02.031.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1C2F-A
Abstract
There is no abstract available